# SDR SWAA2024072315049

- Difficulty date: July 22, 2024
- Submitted: July 23, 2024
- Operation: Air carrier
- Aircraft: N8805L
- Make and model: Boeing 737-8
- Aircraft serial: 42641
- Aircraft time: 10,515 hours, 5,880 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RT INB F/A FLASHLIGHT INOP<[01] OK TO CONTINUE PER MEL 25-64-02A;[02] R&R AFT R/H INBD FA FLASHLIGHT IAW AMM 25-64-00. DUE DATE MAR 2030.
